# SDR SWIA201126500

- Difficulty date: April 14, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 19,839 hours, 17,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 UPPER FLOOR SUPPORT CRACKED.  (C-CHECK)  REPAIRED PER REO.
